Alert archive / Mississippi / Wind Advisories in 2009
Wind Advisory 8, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Nov 9, 2009, 10:42 AM CST for 4 counties in Mississippi. It took effect at Nov 9, 2009, 3:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2009, 10:42 AM CST (16:42 UTC)
- In effect from
- Nov 9, 2009, 3:00 PM CST
- Expired
- Nov 10, 2009, 9:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Jackson, MS
Counties Clarke County, MS, Forrest County, MS, Jones County, MS, Lamar County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -374 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KJAN 091642 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1042 AM CST MON NOV 9 2009 ...GUSTY NORTHEAST WINDS EXPECTED ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST MISSISSIPPI LATE MONDAY AFTERNOON INTO TUESDAY MORNING... MSZ058-066-073-074-100045- /O.CAN.KJAN.LW.Y.0041.091109T2100Z-091110T1200Z/ /O.NEW.KJAN.WI.Y.0008.091109T2100Z-091110T1200Z/ CLARKE-JONES-LAMAR-FORREST- INCLUDING THE CITIES OF...QUITMAN...STONEWALL...SHUBUTA... LAUREL...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 1042 AM CST MON NOV 9 2009 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST TUESDAY... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST TUESDAY. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. NORTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH THIS AFTERNOON AND CONTINUE TO INCREASE TONIGHT TO 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH...AS TROPICAL STORM IDA APPROACHES THE CENTRAL GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. && $$ MSZ046-062-100045- /O.EXA.KJAN.LW.Y.0041.091109T2100Z-091110T1200Z/ KEMPER-LINCOLN- INCLUDING THE CITIES OF...DE KALB...SCOOBA...BROOKHAVEN 1042 AM CST MON NOV 9 2009 ...LAKE WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST TUESDAY. NORTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH THIS AFTERNOON AND CONTINUE TONIGHT...WITH GUSTS UP TO 30 MPH...AS TROPICAL STORM IDA APPROACHES THE CENTRAL GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ MSZ051-052-055>057-063>065-072-100045- /O.CON.KJAN.LW.Y.0041.091109T2100Z-091110T1200Z/ NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-LAWRENCE-JEFFERSON DAVIS- COVINGTON-MARION- INCLUDING THE CITIES OF...NEWTON...UNION...DECATUR...CONEHATTA... MERIDIAN...MAGEE...MENDENHALL...TAYLORSVILLE...RALEIGH... BAY SPRINGS...HEIDELBERG...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...COLUMBIA 1042 AM CST MON NOV 9 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST TUESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST TUESDAY. NORTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH THIS AFTERNOON AND CONTINUE TONIGHT...WITH GUSTS UP TO 30 MPH...AS TROPICAL STORM IDA APPROACHES THE CENTRAL GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 50
4 follow-up statements
000 WWUS74 KJAN 092154 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 354 PM CST MON NOV 9 2009 ...GUSTY NORTHEAST WINDS ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST MISSISSIPPI THROUGH TUESDAY MORNING WILL EXPAND THROUGH THE WHOLE ARKLAMISS BY LATE TUESDAY MORNING... MSZ058-066-073-074-100600- /O.NEW.KJAN.LW.Y.0042.091110T1500Z-091110T2300Z/ /O.EXT.KJAN.WI.Y.0008.000000T0000Z-091110T1500Z/ CLARKE-JONES-LAMAR-FORREST- INCLUDING THE CITIES OF...QUITMAN...STONEWALL...SHUBUTA... LAUREL...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 354 PM CST MON NOV 9 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST TUESDAY... ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM CST TUESDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST TUESDAY. NORTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH THROUGH THIS EVENING AND WILL CONTINUE TO INCREASE LATE TONIGHT TO 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH...AS TROPICAL STORM IDA APPROACHES THE CENTRAL GULF COAST. THE POTENTIAL FOR SUSTAINED WINDS OF 25 MPH WITH GUSTS TO OVER 35 MPH SHOULD WANE AFTER 9 AM TOMORROW...BUT GUSTS OF UP TO 30 MPH WILL REMAIN POSSIBLE THROUGH THE AFTERNOON AS THE SURFACE PRESSURE GRADIENT REMAINS STRONG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050- 053-054-059>061-100600- /O.NEW.KJAN.LW.Y.0042.091110T1500Z-091110T2300Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN- HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...VICKSBURG...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE 354 PM CST MON NOV 9 2009 ...LAKE WIND ADVISORY IN EFFECT FROM 9 AM TO 5 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 5 PM CST TUESDAY. WHAT REMAINS OF CURRENT TROPICAL STORM IDA WILL PRODUCE A TIGHT SURFACE PRESSURE GRADIENT ACROSS THE REGION TOMORROW. WINDS ARE EXPECTED TO INCREASE LATE TONIGHT AND EARLY ON TUESDAY...WITH SUSTAINED SPEEDS OF 20 MPH AND GUSTS TO 30 MPH POSSIBLE AFTER 9 AM. WINDS SHOULD BEGIN TO DIMINISH BY LATE AFTERNOON TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ MSZ046-051-052-055>057-062>065-072-100600- /O.EXT.KJAN.LW.Y.0041.000000T0000Z-091110T2300Z/ KEMPER-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-MARION- INCLUDING THE CITIES OF...DE KALB...SCOOBA...NEWTON...UNION... DECATUR...CONEHATTA...MERIDIAN...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...BROOKHAVEN... MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD...COLLINS... MOUNT OLIVE...COLUMBIA 354 PM CST MON NOV 9 2009 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST TUESDAY... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST TUESDAY. NORTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH THROUGH THIS EVENING AND CONTINUE TONIGHT...WITH GUSTS UP TO 30 MPH...AS TROPICAL STORM IDA APPROACHES THE CENTRAL GULF COAST. EXPECT THE POTENTIAL FOR GUSTY WINDS TO PERSIST THROUGH MOST OF THE DAYLIGHT HOURS TOMORROW AS THE SURFACE PRESSURE GRADIENT TO WEST OF IDA REMAINS STRONG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 50
000 WWUS74 KJAN 100329 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 929 PM CST MON NOV 9 2009 ...GUSTY NORTHEAST WINDS ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST MISSISSIPPI THROUGH TUESDAY MORNING WILL EXPAND ACROSS THE REMAINDER OF ARKLAMISS BY LATE TUESDAY MORNING... MSZ058-066-073-074-101130- /O.CON.KJAN.WI.Y.0008.000000T0000Z-091110T1500Z/ /O.CON.KJAN.LW.Y.0042.091110T1500Z-091110T2300Z/ CLARKE-JONES-LAMAR-FORREST- INCLUDING THE CITIES OF...QUITMAN...STONEWALL...SHUBUTA... LAUREL...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 929 PM CST MON NOV 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM CST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM CST TUESDAY. NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH TONIGHT...WITH GUSTS TO 40 MPH...AS TROPICAL STORM IDA APPROACHES THE CENTRAL GULF COAST. THE POTENTIAL FOR SUSTAINED WINDS OF 25 MPH WITH GUSTS OVER 35 MPH SHOULD DECREASE AFTER 9 AM TUESDAY...BUT GUSTS TO 30 MPH WILL REMAIN POSSIBLE THROUGH THE AFTERNOON AS THE SURFACE PRESSURE GRADIENT REMAINS STRONG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. && $$ MSZ046-051-052-055>057-062>065-072-101130- /O.CON.KJAN.LW.Y.0041.000000T0000Z-091110T2300Z/ KEMPER-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-MARION- INCLUDING THE CITIES OF...DE KALB...SCOOBA...NEWTON...UNION... DECATUR...CONEHATTA...MERIDIAN...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...BROOKHAVEN... MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD...COLLINS... MOUNT OLIVE...COLUMBIA 929 PM CST MON NOV 9 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST TUESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST TUESDAY. NORTHEAST WINDS WILL INCREASE TO 15 TO 20 MPH THROUGH THIS EVENING AND CONTINUE TONIGHT...WITH GUSTS UP TO 30 MPH...AS TROPICAL STORM IDA APPROACHES THE CENTRAL GULF COAST. EXPECT THE POTENTIAL FOR GUSTY WINDS TO PERSIST THROUGH MOST OF THE DAYLIGHT HOURS TUESDAY AS THE SURFACE PRESSURE GRADIENT TO WEST OF IDA REMAINS STRONG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050- 053-054-059>061-101130- /O.CON.KJAN.LW.Y.0042.091110T1500Z-091110T2300Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN- HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...VICKSBURG...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE 929 PM CST MON NOV 9 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM CST TUESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 5 PM CST TUESDAY. WHAT REMAINS OF CURRENT TROPICAL STORM IDA WILL PRODUCE A TIGHT SURFACE PRESSURE GRADIENT ACROSS THE REGION ON TUESDAY. WINDS ARE EXPECTED TO INCREASE LATE TONIGHT AND EARLY ON TUESDAY...WITH SUSTAINED SPEEDS OF 20 MPH AND GUSTS TO 30 MPH POSSIBLE AFTER 9 AM. WINDS SHOULD BEGIN TO DIMINISH BY LATE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 50/COHEN
000 WWUS74 KJAN 101013 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 413 AM CST TUE NOV 10 2009 MSZ058-066-073-074-101815- /O.CON.KJAN.WI.Y.0008.000000T0000Z-091110T1500Z/ /O.CON.KJAN.LW.Y.0042.091110T1500Z-091110T2300Z/ CLARKE-JONES-LAMAR-FORREST- INCLUDING THE CITIES OF...QUITMAN...STONEWALL...SHUBUTA... LAUREL...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 413 AM CST TUE NOV 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THIS MORNING AS TROPICAL STORM IDA MAKES LANDFALL ON THE CENTRAL GULF COAST. WINDS SHOULD DECREASE LATER THIS MORNING...BUT GUSTS TO 30 MPH WILL REMAIN POSSIBLE THROUGH THE AFTERNOON AS THE SURFACE PRESSURE GRADIENT REMAINS STRONG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. && $$ MSZ046-051-052-055>057-062>065-072-101815- /O.CON.KJAN.LW.Y.0041.000000T0000Z-091110T2300Z/ KEMPER-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-MARION- INCLUDING THE CITIES OF...DE KALB...SCOOBA...NEWTON...UNION... DECATUR...CONEHATTA...MERIDIAN...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...BROOKHAVEN... MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD...COLLINS... MOUNT OLIVE...COLUMBIA 413 AM CST TUE NOV 10 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. NORTHEAST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH CAN BE EXPECTED TODAY AS TROPICAL STORM IDA MAKES LANDFALL ON THE CENTRAL GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050- 053-054-059>061-101815- /O.CON.KJAN.LW.Y.0042.091110T1500Z-091110T2300Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN- HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...VICKSBURG...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE 413 AM CST TUE NOV 10 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. NORTHEAST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH CAN BE EXPECTED LATER THIS MORNING THROUGH THE AFTERNOON AS TROPICAL STORM IDA MAKES LANDFALL ON THE CENTRAL GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ EC
000 WWUS74 KJAN 101500 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 900 AM CST TUE NOV 10 2009 MSZ058-066-073-074-102300- /O.EXP.KJAN.WI.Y.0008.000000T0000Z-091110T1500Z/ /O.CON.KJAN.LW.Y.0042.000000T0000Z-091110T2300Z/ CLARKE-JONES-LAMAR-FORREST- INCLUDING THE CITIES OF...QUITMAN...STONEWALL...SHUBUTA... LAUREL...WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 900 AM CST TUE NOV 10 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. NORTHEAST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH CAN BE EXPECTED LATER THIS MORNING THROUGH THE AFTERNOON AS TROPICAL DEPRESSION IDA CONTINUES TO MOVE ACROSS THE PANHANDLE OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050- 053-054-059>061-102300- /O.CON.KJAN.LW.Y.0042.000000T0000Z-091110T2300Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN- HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...VICKSBURG...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE...NATCHEZ... BUDE...ROXIE...MEADVILLE 900 AM CST TUE NOV 10 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. NORTHEAST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH CAN BE EXPECTED LATER THIS MORNING THROUGH THE AFTERNOON AS TROPICAL DEPRESSION IDA CONTINUES TO MOVE ACROSS THE PANHANDLE OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ MSZ046-051-052-055>057-062>065-072-102300- /O.CON.KJAN.LW.Y.0041.000000T0000Z-091110T2300Z/ KEMPER-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-MARION- INCLUDING THE CITIES OF...DE KALB...SCOOBA...NEWTON...UNION... DECATUR...CONEHATTA...MERIDIAN...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...BROOKHAVEN... MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD...COLLINS... MOUNT OLIVE...COLUMBIA 900 AM CST TUE NOV 10 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. NORTHEAST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH CAN BE EXPECTED LATER THIS MORNING THROUGH THE AFTERNOON AS TROPICAL DEPRESSION IDA CONTINUES TO MOVE ACROSS THE PANHANDLE OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Nov 9, 4:19 AM CST, 6 hours 23 minutes earlier.
Area forecast discussion, Nov 9, 4:19 AM CST, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
419 AM CST MON NOV 9 2009
.DISCUSSION...
TODAY THROUGH TUESDAY...
IT APPEARS THAT THE RISK FOR HEAVY RAIN HAS LESSENED OVER THE
FORECAST AREA AS A SHORTWAVE TROUGH WEST OF HURRICANE IDA IS FAILING
TO GENERATE MUCH MOISTURE TRANSPORT...HOWEVER THERE IS STILL UNCERTAINTY
REGARDING THE INTERACTION BETWEEN THIS TROUGH AND HURRICANE IDA. THIS
MAKES FOR A VERY DIFFICULT QPF FORECAST LATER TODAY AND
TONIGHT...ESPECIALLY CONSIDERING THAT NATIONAL GUIDANCE FLIPPED FROM
FIVE INCHES OF RAIN OVER PORTIONS OF CNTRL MS TO VIRTUALLY NO PRECIP
IN THE SAME AREA IN LESS THAN 12 HRS.
PER OFFICIAL NHC FORECAST...A WEAKENING HURRICANE IDA WILL CONTINUE
A NORTHWARD TREK ACROSS THE NORTHERN GULF...MAKING LANDFALL IN THE
WRN FLORIDA PANHANDLE LATE TONIGHT/EARLY TUES. THIS IS WHEN THE
CYCLONE WILL MAKE ITS CLOSEST PASSAGE TO EASTERN PORTIONS OF THE
FORECAST AREA AND THIS IS WHEN THE HEAVIEST RAINFALL WOULD BE
EXPECTED... ASSUMING THAT IDAS RAIN SHIELD EXPANDS FAR ENOUGH TO THE
NW. THE ECMWF...WHICH HAS INSISTED ON A MORE WWD TRACK OF IDA AND
INDICATED MORE SHORTWAVE TROUGH INFLUENCE ON THE RAINFALL
PATTERN...HAS SHIFTED FARTHER EAST AND NOW LIMITS HEAVIER QPF TO FAR
ERN PORTIONS OF THE FORECAST AREA...SIMILAR TO THE GFS ENSEMBLE MEAN.
THE GFS HAS BEEN THE DRIEST MODEL ALL ALONG FOR OUR AREA...BUT NOW
THE 06Z GFS SEEMS TO SHOW MORE INFLUENCE FROM THE AFOREMENTIONED
MID LATITUDE TROUGH AND WANTS TO BRING HEAVIER PCPN WWD INTO MOST OF
THE ERN HALF OF MS. THE TYPICAL BEHAVOIR OF LAND-FALLING TROPICAL
SYSTEMS ON THE GULF COAST AS THEY ENCOUNTER MID-LATITUDE INFLUENCES
WOULD SUGGEST A WWD SHIFT IN THE PRECIP PATTERN IS A GOOD
POSSIBILITY...SO WILL MAINTAIN SOME CONSISTENCY AND KEEP THE MENTION
OF HEAVY RAINFALL IN THE HWO/GRAPHICS FOR ERN MS. THERE SHOULD BE A
SHARP GRADIENT TO THE RAINFALL WITH AREAS WEST OF THE I-55 CORRIDOR
LIKELY STAYING DRY FOR THE ENTIRE EVENT...AND RAIN SHOULD END OVER
THE ENTIRE AREA BY TUES AFTN.
IN TERMS OF WIND...WITH THE OFFICIAL FORECAST CALLING FOR FURTHER
WEAKENING OF IDA AND MORE OF AN EWD TRACK COMPARED TO YESTERDAY...
WILL DOWNGRADE THE WIND ADVISORY TO A LAKE WIND ADV OVER SE PORTIONS
OF THE FORECAST AREA AND HAVE KEPT THE SAME TIME FROM LATE AFTN
THROUGH TONIGHT. IT IS POSSIBLE THAT ANOTHER LAKE WIND ADV WILL BE
NECESSARY FOR TUESDAY. /EC/
TUESDAY NIGHT THROUGH SUNDAY...
BY TUESDAY NIGHT WE WILL BE ENTERING A QUIET PATTERN FOR THE REST OF
THE WORK WEEK AS IDA MOVES EAST OF THE REGION. THE CANADIAN...GFS...
AND MOST OF THE ENSEMBLE AND EUROPEAN MODELS BRING AN UPPER RIDGE
OVER THE ARKLAMISS REGION BY FRIDAY. THIS WILL BRING DRY WEATHER TO
THE REGION UNTIL WE GET TO THE LATER PORTION OF THE WEEKEND. DURING
THE WEEKEND THE UPPER RIDGE AXIS WILL SHIFT TO THE EAST AS SOUTHWEST
FLOW ALOFT COMES OVER THE REGION. ON SUNDAY A SHORT WAVE WILL PUSH
INTO THE SOUTHERN PLAINS. THERE WILL BE JUST ENOUGH RETURN MOISTURE
AHEAD OF IT TO BRING SOME ISOLATED SHOWERS TO THE REGION FOR
SATURDAY NIGHT INTO SUNDAY. INSTABILITY WILL BE QUITE WEAK OVER THE
ARKLAMISS AHEAD OF THIS SHORTWAVE TROUGH. AS FAR AS TEMPERATURES ARE
CONCERNED...USED A BLEND OF MAV AND MOS GUIDANCE. ENSEMBLE GUIDANCE
LOOKED CLOSE TO THESE TEMPS. /17/
.AVIATION...WEATHER IS BEING DICTATED BY THE FUTURE TRACK OF
HURRICANE IDA. THE WORST CONDITIONS IN THE FORECAST AREA SHOULD BE
FELT AT HBG/MEI/GTR TONIGHT AND INTO EARLY TUESDAY WHEN THE CYCLONE
WILL BE MAKING ITS CLOSEST PASSAGE. CIGS AND VSBYS AT GTR/MEI/HBG
WILL BE MOSTLY MVFR CATEGORY DUE TO STRATUS AND RAIN...WITH IF
CATEGORY RESTRICTIONS POSSIBLE DURING THE HEAVIEST RAINFALL.
ELSEWHERE...VFR CONDITIONS SHOULD PREVAIL WITH OCCASIONAL MVFR CIGS
AS STRATUS ATTEMPTS TO SPREAD WWD. EXPECT MUCH IMPROVED CONDITIONS BY
TUES AFTN OVER ERN MS. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 68 57 71 50 / 57 77 23 2
MERIDIAN 68 57 69 50 / 59 91 45 3
VICKSBURG 67 57 71 50 / 53 56 10 2
HATTIESBURG 69 58 72 51 / 91 92 23 1
NATCHEZ 67 58 71 52 / 75 55 10 2
GREENVILLE 69 55 75 51 / 29 48 7 1
GREENWOOD 70 56 70 49 / 32 57 21 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST TUESDAY
FOR MSZ051-052-055>058-063>066-072>074.
LA...NONE.
AR...NONE.
&&
EC/17Hazardous weather outlook, Nov 9, 4:58 AM CST, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 458 AM CST MON NOV 9 2009 MSZ051-052-055>058-063>066-072>074-101100- NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 458 AM CST MON NOV 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN PORTIONS OF SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL WILL BE POSSIBLE TONIGHT INTO EARLY TUESDAY AS MOISTURE FROM HURRICANE IDA SPREADS NORTH INTO EASTERN MISSISSIPPI AND INTERACTS WITH A TROUGH OF LOW PRESSURE APPROACHING FROM THE WEST. STEADY RAIN WILL DEVELOP LATE THIS AFTERNOON AND PERSIST THROUGH TONIGHT...BEFORE ENDING TUESDAY MORNING. TOTAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE...RESULTING IN PONDING OF WATER ON ROADS AND IN POOR DRAINAGE AREAS. NORTHEAST WINDS WIND WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH AS HURRICANE IDA APPROACHES THE CENTRAL GULF COAST. A LAKE WIND ADVISORY IS IN EFFECT FROM LATE THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED MSZ031-039-045-046-101100- LOWNDES-NOXUBEE-NESHOBA-KEMPER- 458 AM CST MON NOV 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL WILL BE POSSIBLE TONIGHT INTO EARLY TUESDAY AS MOISTURE FROM HURRICANE IDA SPREADS NORTH INTO EASTERN MISSISSIPPI AND INTERACTS WITH A TROUGH OF LOW PRESSURE APPROACHING FROM THE WEST. STEADY RAIN WILL DEVELOP LATE THIS AFTERNOON AND PERSIST THROUGH TONIGHT...BEFORE ENDING TUESDAY MORNING. TOTAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE...RESULTING IN PONDING OF WATER ON ROADS AND IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>038- 040>044-047>050-053-054-059>062-101100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT- CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- 458 AM CST MON NOV 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...WEST AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. EC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 11:19 AM CST | River Flood Warning | JAN | Adams, Wilkinson | 6 days |
| Nov 9, 11:23 AM CST | River Flood Advisory | JAN | Bolivar, Washington | 36 hr |
| Nov 9, 11:23 AM CST | River Flood Advisory | JAN | Issaquena, Washington | 36 hr |
| Nov 9, 11:23 AM CST | River Flood Advisory | JAN | Claiborne, Jefferson, Warren | 36 hr |
| Nov 9, 3:54 PM CST | Lake Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 30 more | 25 hr |
Nearby
Wind Advisories in Mississippi, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.